Archive
Volume 5,  Issue 4 ,    August 2014
Valuation on Some Algebric Structurs
M. H. Hosseini and M. H. Rezaeigol
J. Comp. & Math. Sci. Vol.5 (4), 332 - 335  ( 2014 )   
Visitor# 449
Abstract       View PDF      

Rigidity Holder for Cubic Matrices
M. H. Rezaeigol and M. H. Hosseini
J. Comp. & Math. Sci. Vol.5 (4), 336 - 338  ( 2014 )   
Visitor# 469
Abstract       View PDF      

Three Dimensional Free Convective Flow with Heat and Mass Transfer of a Visco-elastic Fluid Along a Vertical Porous Plate
Rita Choudhury1 and Hillol Kanti Bhattacharjee2
J. Comp. & Math. Sci. Vol.5 (4), 340 - 350  ( 2014 )   
Visitor# 279
Abstract       View PDF      

On the Hyper-Wiener Index of Graph Amalgamation
Shigehalli V. S1, D. N. Misale2 and Shanmukh Kuchabal3
J. Comp. & Math. Sci. Vol.5 (4), 352 - 356  ( 2014 )   
Visitor# 452
Abstract       View PDF      

On the Radio Number of Extended Mesh
Kins Yenoke
J. Comp. & Math. Sci. Vol.5 (4), 358 - 366  ( 2014 )   
Visitor# 468
Abstract       View PDF      

On rw-Closed Sets in Bitopological Spaces
R. S. Wali1 and Basavaraj M. Ittanagi
J. Comp. & Math. Sci. Vol.5 (4), 368 - 375  ( 2014 )   
Visitor# 472
Abstract       View PDF      

The Second Order Difference Equation Technique Using in Operational Amplifier Circuit
P. Mohankumar1 and A. Ramesh2
J. Comp. & Math. Sci. Vol.5 (4), 376 - 381  ( 2014 )   
Visitor# 283
Abstract       View PDF      

Integration Involving Certain Products and I-Function Function of Two Variables
S. S. Srivastava and Anshu Singh
J. Comp. & Math. Sci. Vol.5 (4), 382 - 389  ( 2014 )   
Visitor# 284
Abstract       View PDF      

On Some Definite and Indefinite Integrals Involving I-Function of Two Variables
S. S. Srivastava and Anshu Singh
J. Comp. & Math. Sci. Vol.5 (4), 390 - 401  ( 2014 )   
Visitor# 309
Abstract       View PDF      

On Fourier Series Involving I-Function of Two Variables
S. S. Srivastava and Anshu Singh
J. Comp. & Math. Sci. Vol.5 (4), 402 - 411  ( 2014 )   
Visitor# 486
Abstract       View PDF      

map1 map2 map3